# SDR SWAA2024092032788

- Difficulty date: September 1, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB UPPER AND LOWER SKIN AT RIB #4 INSTALLATION AREA WITH MULTIPLE ATTACHING HOLES ELONGATED.<[01] REPAIR OF L/HORIZONTAL STAB UPPER SKIN AT #4 RIB INSTALLATION AREA WILL BE ACCOMPLISHED ON CUSTOMER CARD [TTG8Q00VP5EB];[02] REPAIR OF L/HORIZONTAL STAB LOWER SKIN AT #4 RIB INSTALLATION AREA WILL BE ACCOMPLISHED PER EA 24-155-02458-WIP1 [TTG8Q00VSG87].;[03] CORRECTION TO STEP 2 REFERENCE: REPAIR OF L/HORIZONTAL STAB LOWER SKIN AT #4 RIB INSTALLATION AREA WILL BE ACCOMPLISHED PER EA 24-155-02458-WIP1 [TTG8Q00VSG87]; SRM 55-10-01-2R-11;[04] CORRECTION TO STEP 1: REPAIR OF L/HORIZONTAL STAB UPPER SKIN AT #4 RIB INSTALLATION AREA WILL BE ACCOMPLISHED ON CUSTOMER CARD [TTG8Q00VP5EB];[05] RII...VERIFIED CORRECTIVE ACTIONS STEPS 3 AND 4.
